# SDR FDEA201303170589

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 92,086 hours, 27,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1300 FRAME HAS A CRACKED SHEAR TIE BETWEEN S20-21L.  REMOVED DAMAGED SHEAR TIE, FABRICATED NEW SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW DRAWING 140N2002  AND SRM 51-40-02
